# SDR AALA20150309003

- Difficulty date: March 8, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 63,205 hours, 30,840 cycles
- System (JASC): 2210 · Autopilot System
- Part: Transmitter
- Condition: Faulted
- Location: Pressure Ratio
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AUTOPILOT DISENGAGED ON APPROACH.  AN EMERGENCY WAS NOT DECLARED, LANDED UNEVENTFULLY.   REMOVED AND REPLACED LEFT ENGINE PRESSURE RATIO TRANSMITTER PER AMM 77-11-02.
